# SDR GTIA2018041602584

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 25,075 hours, 10,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING APPROCH, ODOR FROM THE NR 1 PACK.  NO ODOR IN CABIN.  ON ARRIVAL,  NARROWED THE FUME EVEN TO CONTAMINATION,  SOURCE THE NR 1 PACK.  ACCOMPLISHED TSM 05-50-00-810-831-A.  FOUND THE ODOR TO BE COMING FROM ONLY THE NR 1 PACK.
